advertisement
Question
Posted by: Liz | 2007/02/21

Hepatitis A

My son is 7 yrs old and contracted Hep A. The dr prescribed Legalon medication. The medical aid doesn't want to pay this medication and it is very expensive - I can not afford to pay this.

If I discontinue the medication will it be harmful? Isn't it supposed to be paid according to the regulations in the medical schemes act - prescribed minimum benefits.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Liz
See if it will work out cheaper if you give him milk thistle ( same ingredient ). You will probably get at Dischem
See http://www.vitaminherbuniversity.com/topic.asp?categoryid=4&topicid=1067
Discuss with his doctor first as it can be harmful to children under 12 if given in wrong dosages.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement